# SDR SWAA2021042859743

- Difficulty date: March 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 291-294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BEETWEN BS 291.5 TO BS 294.5 AT LEVEL STRINGER 17R AND RBL 64 WL 208.1 AT PASSENGER CABIN / REPLACED ANGLE LOCATED BTW BS.291.5 TO BS 294.5 AT LEVEL STR. 17R AND RBL 64 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV- PART NUMBER USED:141A8312V3 P.O:2020 125676.
